Working papers


 [1] W. Wang and T. Yu, Square-free discriminants of matrices and the generalized spectral characterization of graphs, preprint.

[2] W. Wang, T. Yu, H. Zhang, On the generation of rational orthogonal matrices with constant row sums, in preparation.

[3] L.H. Mao, W. Wang, On the construction of cospectral graphs via regular rational orthogonal matrices of level two, submitted.

[4] W. Wang, On graphs determined by their polynomial invariants, in preparation.


Peer-reviewed Journal papers

[77] Majun Shi, Zishen Yang and Wei Wang*, "Minimum non-submodular cover problem with applications," Applied Mathematics and Computation, vol. 410(C), 2021.

[76] L.H. Qiu, W. Wang, W. Wang*, Oriented graphs determined by their generalized skew spectrum, Linear Algebra and its Applications,Volume 622, 1 August 2021, Pages 316-332

[75] W. Wang, F.J. Liu, W. Wang, Generalized spectral characterizations of almost controllable graphs, European Journal of CombinatoricsVolume 96, August 2021, 103348

[74] Xianling Liu, Zishen Yang, Wei Wang*, The t-latency bounded strong target set selection problem in some kind of special family of graphs, Journal of Combinatorial Optimizations, 41 (1) (2021) 105-117.

[73] Fawad Ali, Saba Fatima, Wei Wang*, On the power graphs of certain finite groups, Linear and Multilinear Algebra, to appear.

 [72] H. L. Lu, W. Wang* and Y.L. Jiang, On the complexity of all (g,f)-factors problems, Discrete Math., 344 (2) (2021) 112193

[71] Zishen Yang, Wei Wang* and Majun Shi, Algorithms and complexity for a class of combinatorial optimization problems with labeling, Journal of Optimization Theory and Applications, 188 (3) (2021) 673-695.

[70] Zishen Yang, Majun Shi and Wei Wang*, Greedy approximation for the minimum connected dominating set with labeling, Optimization Letters15 (2021) 685–700.

[69] Majun Shi, Zishen Yang, Donghyun Kim and Wei Wang*, Non-monotone submodular function maximization under k-system constraint, Journal of Combinatorial Optimization, 41(1), (2021)128-142.

[68] Zishen Yang, Wei Wang* and Donghyun Kim, On multi-path routing for reliable communications in failure interdependent complex networks, Journal of Combinatorial Optimization, 41(1) (2021) 170-196.

[67] H. L. Lu*, W. Wang and J. Yan, Antifactor of regular bipartite graphs, Discrete Math. Theor. Comput. Sci., 22 (1) 2020.

[66] W. Wang, L.H. Qiu, J.G. Qian, W. Wang*, Generalized spectral characterizations of mixed graphs, The Electronic Journal of Combin., 27 (4) (2020), #P 4.55  

[65] Y.Z. Ji, S.C. Gong, W. Wang*, Constructing cospectral bipartite graphs, Discrete Math., 343 (2020) 112020

[64] Lihong Qiu, Yizhe Ji, W. Wang, On a theorem of Godsil and McKay on the construction of cospectral graphs, Linear Algebra Appl., 603 (2020) 265-274.

[63] F.J. Liu*, W Wang, T. Yu, H.J. Lai, Genearlized cospectral graphs with and without Hamiltionian cycles, Linear Algebra Appl., 585 (2020) 199-208

[62] L.H. Qiu, Y.Z. Ji, W. Wang*, On the generalized spectral characterizations of Eulerian graphs, The Electronic Journal of Combinatorics, 26 (1), 2019, #P1.9.

[61] F. J. Liu* ,J. Siemons, W. Wang, New Families of graphs determined by their generalized spectrum, Discrete Math., 342 (2019) 260-268.

[60] W. Wang*, L.H. Qiu, Y.L. Hu, Cospectral graphs, GM-switching and regular rational orthogonal matrices of level p , Linear Algebra Appl., 156 (2019) 154-177.

[59] L.H. Mao, S.M. Cioaba, W. Wang*, Spectral characterization of the complete graph removing a path of small length, Discrete Applied Math., 257 (2019) 260-268.

[58] Y.C. Li, W. Wang* and Z.S. Yang, Connected vertex cover problem on k-regular graphs, J. Combin. Opti., 38 (2019) 635-645.

[57] L.H. Qiu, Y. Z. Ji and W. Wang*, A new arithmetic criterion for graphs being determined by their generalized Q-spectrum, Discrete Math., 342 (2019) 2770-2782.

[56] X. L. Liu, Z.S. Yang, W. Wang*, Algorithm and complexity of the two disjoint connected dominating sets problem on treesApplied Mathematics and Computation, Volume 337, 15 November 2018, Pages 419-427.

[55] B. Liu, W. Wang, D. Kim*, Y. Li, S. Kwon, Y. Jiang, "On Practical Construction of Quality Fault-tolerant Virtual Backbone in Homogeneous Wireless Networks," IEEE/ACM Transactions on Networking (ToN), vol. 26, issue 1, pp. 412-421, February 2018.

[54] D. Kim*, L. Xue, D. Li, Y. Zhu, W. Wang, A. O. Tokuta, "On Trajectory Planning of Multiple Drones To Minimize Latency in Search-and-reconnaissance Operations," IEEE Transactions on Mobile Computing (TMC), vol. 16, issue 11, pp. 3156-3166, November 2017..

[53] F. Liu*, W. Wang, A note on non-R-cospectral graphs, Electronic J. Combin., (24) (1), 2017, #P1.48.

[52] L.H. Mao and W. Wang*, A remark on the spectral characterizations of the disjoint union of two graphs, Linear Algebra Appl., 518 (2017) 1-13.

[51] Y.C. Li, Z.S. Yang, W. Wang*, Complexity and Algorithms for the Connected Vertex Cover Problem in 4-regular Graphs, Applied Mathematics and Computation, 301 (2017) 107-114.

[50] D. Kim*, W. Wang, J. Son, W. Wu, W. Lee, A.O. Tokuta, "Maximum Lifetime Combined Barrier-coverage of Weak Static Sensors and Strong Mobile Sensors," IEEE Transactions on Mobile Computing (TMC), volume 16, Issue 7, 2017, pp 1956-1957

[49] D. Kim, Y. Velasco, W. Wang, R.N. Uma, R. Hussain, and S. Lee, "A New Comprehensive RSU Installation Strategy for Cost-Efficient VANET Deployment," IEEE Transactions on Vehicular Technology (TVT), volume 66, Issue 5, 2017, pp 4200-4211.

[48] W. Wang, A simple arithmetic criterion for a graph determined by its generalized spectrum, J. Combin. Theory, Ser. B, 122 (2017) 438-451.

[47] W. Wang, B. Liu, D. Kim, J. Wang, D. Li, and W. Gao, "A New Constant Factor Approximation To Construct Highly Fault-tolerant Connected Dominating Set in Unit Disk Graph," IEEE/ACM Transactions on Networking (ToN), volume 15, Issue 1, 2017, pp 18-28.

[46] B. Liu, W. Wang, D. Kim*, D. Li, J. Wang, A.O. Tokuta, and Y. Jiang, " On Approximating Minimum 3-Connected m-Dominating Set Problem in Unit Disk Graph”, IEEE/ACM Transactions on Networking (ToN), vol 24, No.5, pp 2690-2701, October 2016.

[45] Donghyun Kim, Hao Guo, Wei Wang, Joong-Lyul Lee, Sung-Sik Kwon, and Alade O. Tokuta, "On Efficient Vaccine Distribution Strategy to Suppress Pandemic using Social Relation," Discrete Mathematics, Algorithms and Applications (DMAA), vol. 8, no.1, March 2016.

[44] X.L. Liu, Z. S. Yang, W. Wang*, An exact solution for the latency bounded target set selection problem on some special family of graphs, Discrete Applied Math., 203 (2016) 111-116.

[43] Donghyun Kim, Wei Wang*, Deying Li, Joong-Lyul Lee, Weili Wu, and Alade O. Tokuta, "A Joint Optimization of Data Ferry Trajectories and Communication Powers of Ground Sensors for Long-term Environmental Monitoring," Journal Of Combinatorial Optimization , 31 (4) (2016) 1550-1568.

[42] W. Wang*, D. Kim, M. Tetteh, J. Liang, W. Lee, on cost-aware biased respondent group selection for minority opinion survey, Discrete Mathematics, Algorithms and Applications, Volume 08, Issue 04, December 2016

[41] X.L. Liu, , W. Wang*, D. Kim, Z. S. Yang, Alade O. Tokuta, Yaolin Jiang, The First Constant Factor Approximation for Minimum Partial Connected Dominating Set Problem in Growth-bounded Graphs", Wireless Networks, 22 (2) (2016) 553-562.

[40] D. Liang, L. Mei, J. Willson, W. Wang*, A simple greedy approximation algorithm for the connected k-center problem, J. Comb. Opti., 31(4) (2016) 1417-1429.

[39] D. Liang, Z. Zhang, W. Wang*, Y. Jiang, Approximation algorithms for minimum weight partial connected set cover problem, J. Comb. Opti., 31 (2016) 696-712.

[38] L. Mao, W. Wang*, On the construction of graphs determined by their generalized characteristic polynomials, Linear Algebra and Its Applications, 485 (15) ( 2015) 454–466.

[37] H.L Lu, W. Wang, Q.Y. Lin*, On edge connectivity and parity factor, Acta Mathemetica Sinica, English series, 31 (5) (2015)772-776.

[36] L. Mao, F. Liu, W. Wang*, A new method for constructing graphs determined by their generalized spectrum, Linear Algebra Appl., 477 (2015) 112-127.

[35] D. Kim*, W. Wang, W. Wu, and A. O. Tokuta, Fault-Tolerant Connected Dominating Set, Encyclopedia of Algorithms, 2nd Edition, Springer.

[34] D. Kim*, R.N. Uma, B. H. Abay, W. Wu, W. Wang, A. O. Tokuta, Minimum Latency Multiple Data MULE Trajectory Planning in Wireless Sensor Networks, IEEE Transactions on Mobile Computing, vol 13, Issue 4, 2014, Page 838-851.

[33] H.L. Lu*, W. Wang, On perfect k-matching, Graphs and Combinatorics, 30 (2014) 229-235

[32] W. Wang*, Generalized spectral characterization of graphs revisited, Electronic J. Combin. vol. 20, Issue 42013# P4. (SCI:238RQ)

[31] D. Kim*, W. Wang, W. Wu, D. Li, C. Ma, N. Sohaee, W. Lee, Y. Wang, D. Z. Du, On Bounding Node-to-sink Latency in Wireless Sensor Networks with Multiple Sinks, International Journal of Sensor Networks, 13 (2013)13-29. (SCI:140VM)

[30] W. Wang*, D. Kim, M. An, W. Gao, X. Li, Z. Zhang, W. Wu, On Construction of Quality Fault-Tolerant Virtual Backbone in Wireless Networks, IEEE/ACM Transactions on networking, 21 (2013)1499-1510.

[29] X.L. Liu, H.L. Lu, W. Wang* and W. Wu, PTAS for the minimum k-path connected vertex cover problem on unit disk graphs, J. Golobal Optimization, 56 (2013) 449-458. (SCI:160JZ)

[28] W. Wang*, L.H. Mao, H.L. Lu, On bi-regular graphs determined by their generalized characteristic polynomials, Linear Algebra Appl., 438 (2013) 3076-3084 (SCI:102FL)

[27] S. Shan*, W. Wu, W. Wang, H.J. Du , X.F. Gao, A.L. Jiang, Constructing minimum interference connected dominating set for multi-channel multi-radio multi-hop wireless network, International Journal of Sensor Networks, 11 (2012) 100-108 (SCI:916UC)

[26] 李峰徐宗本赵海兴 , 王卫字典乘积网络的支撑树计数,中国科学信息科学, 2012 年第42 卷第: 949-959

[25] Z. Wang*, W. Wang, J. Kim, B. Thuraisingham, W. Wu, PTAS for the minimum weighted dominating set in growth bounded graphs, J. Golobal Optimization, 53 (3) (2012) 641-648.

[24] W. Zhang, Z. Zhang*, W. Wang, F. Zou, W. Lee, Polynomial time approximation scheme for t-latency bounded information propagation problem in wireless networks, J. of Combinatorial Optimization, 23 (2012451-461

[23] X. Zhu, W. Wang*, S. Shan, Z. Wang, W. Wu, PTAS for weighted dominating set problem with smooth weight on unit disk graphs, J. of Combinatorial Optimization, 23 (4) (2012) 443-450

[22] D. Kim*, W. Wang, N. Sohaee, C. Ma, W. Wu, W. Lee, D. Du,, Minimum data latency bound k-sink placement problem in wireless sensor networks, IEEE/ACM Transactions on Networking, 19 (2011)1344-1353.

[21] W. Wang*, F. Li, H.L., Lu, Z.B. Xu, Graphs determined by their generalized characteristic polynomials, Linear Algebra and Its Appl., 434 (2011) 1378-1387.

[20] F. Li, W. Wang*, Z.B. Xu, H.X. Zhao, Some results on the lexicographic product of graphs, Applied Mathematics Letters, 24 (2011) 1924-1926.

[19] H.L. Lu*, W. Wang, B. Bai, Vertex-deleted subgraphs and regular factors from regular graph, Discrete Math., 311 (2011) 2044-2048.

[18] L.D. Fan, Z. Zhang, W. Wang, PTAS for weighted connected vertex cover with c-local conditions on unit disk graphs, J. of Combinatorial Optimization, 22 (2011) 663-673

[17] W. Wang, C.X. Xu, On the asymptotic behaviors of graphs determined by their generalized spectra, Discrete Math., 310 (2010) 70-76

[16] D. Kim, W. Wang, L. Ding, et al., Minimum total routing path clustering problem in Multi-hop 2-D Underwater sensor networks, Optimization Letters, 4 (2010) 383-392.

[15] S. Shan, W. Wang, H. Du, X. Gao, W. Wu, An efficient approximation for minimum latency broadcast in Multi-channel Multi-hop wireless networks, IEEE Communication Letters, vol. 14, Issue 5, 2010, pp 435-437.

[14] X. Gao*, W. Wang, Z. Zhang, S. Zhu, W. Wu A PTAS for d-hop dominating set problem on growth-bounded graphs, Optimization Letters, 4 (2010) 321-333.

[13] D. Kim, Z. Zhang, X. Li, W. Wang, W. Wu, D. Du, A better approximation algorithm for computing connected dominating sets in unit ball graphs, IEEE Transactions on Mobile Computing, 9  (2010) 1108-1118.

[12] C. Ma, D. Kim, Y. Wang, W. Wang, et al., Hardness of k-vertex connected subgraph augmentation problem, J. of Combinatorial Optimization,20(2010)249-258.

[11] W.Wang, A Counterexample to a conjecture of FriedlandLinear Algebra and Its Appl., 430 (2009) 2026-2029.

[10] W. Wang, A uniqueness theorem on matrices and reconstruction, J. Combin. Theory, Ser. B, 99 (2009) 261-265.

[9] W. Wang, Z.B. Xu, On a conjecture of He concerning the spectral reconstruction of matrices , J. of Algebraic Combinatorics, 30 (2009) 311-321.

[8] W. Wang, D. Kim, N. Sohaee, C. Ma, W. Wu, A PTAS for minimum d-Hop underwater sink placement problem in 2-D Underwater Sensor Networks, Discrete Mathematics, Algorithms and Applications, vol.1, No.2, (2009) 283-289.

[7] W. Wang, D. Kim, J. Willson, B. Thuraisingham, W. Wu, A better approximation for minimum average routing path clustering problem in 2-D under water sensor network, Discrete Mathematics, Algorithm and Application, vol., 1, No.2, (2009) 175-191.

[6] W. Wang, C. X. Xu. Some results on the spectral reconstruction problem, Linear Algebra Appl.,  427 (2007): 151-159. (SCI: 221SZ)

[5] W. Wang, C. X. Xu. Note: On the generalized spectral characterization of graphs having an isolated vertex, Linear Algebra Appl., 425 (2007) 210-215. (SCI:184AC)

[4] W. Wang, C. X. Xu. On the spectral characterization of T-shape trees, Linear Algebra Appl., 414 (2006) 492-501. (SCI: 028JD)

[3] W. Wang, C. X. Xu. Note: The T-shape tree is determined by its Laplacian spectrum, Linear Algebra Appl., 419 (2006) 78-81. (SCI: 097TV)

[2] W. Wang, C. X. Xu. An excluding algorithm for testing whether a family of graphs are determined by their generalized spectra, Linear Algebra Appl., 418 (2006) 62-74. (SCI: 088OL)

[1] W. Wang, C. X. Xu. A sufficient condition for a family of graphs being determined by their generalized spectra, European Journal of Combin., 27 (2006) 826-840. (SCI: 049FG)

 Peer-reviewed conference papers

 [1] D. Kim, W. Wang, X. Li, Z. Zhang and W. Wu, A New Constant Factor Approximation for Computing 3-Connected m-Dominating Sets in Homogeneous Wireless Networks, in : Proceedings of the 29th IEEE Conference on Computer Communications (IEEE INFOCOM 2010), San Diego, California, USA, March 15-19, 2010., San Diego, California, USA, March 15-19, 2010.

[2] D. Kim, B. Abay, R.N. Uma, W. Wu, W. Wang, A. Tokuta, Minimizing data collection latency in wireless sensor networks with multiple mobile elements, IEEE NFOCOM 2012.

[3] Lirong Xue, Donghyun Kim, Yuqing Zhu, Deying Li, Wei Wang, and Alade O. Tokuta, "Multiple Heterogeneous Data Ferry Trajectory Planning in Wireless Sensor Networks," Proceedings of the 33rd IEEE International Conference on Computer Communications (INFOCOM 2014), April 27, 2014 - May 2, 2014, Toronto, Canada.

[4] Wei Wang, Bei Liu, Donghyun Kim, Deying Li, Jingyi Wang, and Yaolin Jiang, "A Better Constant Approximation of Minimum 3-connected m-dominating Set Problem in Unit Disk Graph using Tutte Decomposition," Proceedings of the 34th IEEE International Conference on Computer Communications (INFOCOM 2015), April 26-30, 2015, Hong Kong.